# SDR USAA2013070800029

- Difficulty date: June 23, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK IN FUSELAGE FRAME AT BS277, S16R.  REPAIRED FUSELAGE FRAME AT BS277, S16R IAW SRM 53-00-07-2R1 & EA NR 104858.
